# SDR JR2R2020022412111

- Difficulty date: February 24, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000388
- Aircraft time: 13,544 hours, 7,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Part time: 13,544 hours, 7,824 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CENTER FLOOR BEAM SHEAR PLATE CORRODED AT FR90
